# SDR DALA2021070603736

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,779 hours, 38,685 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 663 R1 DOOR OPEN MESSAGE ON EICAS. CORRECTIVE ACTION: DOOR STOP PIN ADJUSTMENT WAS PERFORMED PER B757-200 AMM 52-11, ADJUSTMENT OF R1 PASSENSGER DOOR SENSOR PER B-757-200 AMM 52-71 AND CABIN PRESSURE LEAK TEST PER B757-200 AMM 05-51 NOT SHOWING EICAS MESSAGE AND TEST OK. (7643021)
